# SDR DALA2014120406407

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 35,367 hours, 24,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST,  FOUND FWD EXIT IDENTIFIER LIGHT WILL NOT STAY ILLUMINATED.  REPLACED BATTERY PACK.
